# SDR YENA200614

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Y1292
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, PASSENGER CABIN FLOORBEAM WITH CORROSION AT Y1292 AND BETWEEN FRAME 66 TO 67 LOWER HARD POINT (LEVEL 2 CORROSION).  FLOORBEAM REPLACED AT Y1292 AND BETWEEN FRAME 64 TO 66+5 IAW SRM 51-72-11 PG 1 THRU 2.
